# SDR C2XA10RI0151

- Difficulty date: November 5, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N13988
- Make and model: Emb EMB-145LR
- Aircraft serial: 145265
- Aircraft time: 25,546 hours, 19,030 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 2736 - EWR - FLIGHT CREW REPORTED ELECTRICAL BURNING ODOR IN GALLEY WHEN COFFEE POTS TURNED ON.  EWR MX PERFORMED OPERATIONAL CHECK AND COULD NOT DUPLICATE PROBLEM.  ACFT WAS APPROVED TO RETURN TO SERVICE.
